Journal of Mathematics of Kyoto University

Unconditional uniqueness of the derivative nonlinear Schrödinger equation in energy space

Yin Yin Su Win

Full-text: Open access

Abstract

We consider the unconditional uniqueness for the Cauchy problem of the derivative nonlinear Schrödinger equation. The proof is based on the Gauge transformation and the Fourier restriction method.

Article information

Source
J. Math. Kyoto Univ., Volume 48, Number 3 (2008), 683-697.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250271390

Digital Object Identifier
doi:10.1215/kjm/1250271390

Mathematical Reviews number (MathSciNet)
MR2511057

Zentralblatt MATH identifier
1177.35228

Citation

Win, Yin Yin Su. Unconditional uniqueness of the derivative nonlinear Schrödinger equation in energy space. J. Math. Kyoto Univ. 48 (2008), no. 3, 683--697. doi:10.1215/kjm/1250271390. https://projecteuclid.org/euclid.kjm/1250271390


Export citation